# SDR GTIA9700188

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron Trim
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AILERON TRIM BINDING AND POSITION INDICATOR WILL NOT CENTER.  FOUND SPIRAL DRIVE PLATE ON AILERON TRIM INDICATOR TO BE BINDING AND EXCESSIVELY WORN.  REPLACED IAW DC-9 MM 27-10-7.  OPS CHECK GOOD.  (X)
